Volume 20, No 5, 2013

Vorobev K. V.
On the embedding of eigenfunctions of the Johnson graph into eigenfunctions of the Hamming graph
P. 3–12

Gimadi E. Kh., Istomin A. M., Rykov I. A.
On m-capacitated peripatetic salesman problem
P. 13–30

Guskov G. K., Solov’eva F. I.
On extremely transitive extended perfect codes
P. 31–44

Korsakova E. P.
Graph classification for quadratic bent functions in 6 variables
P. 45–57

Pestunov A. I.
An impact of the two values difference’s Hamming weight on its preserving probability after addition and subtraction
P. 58–65

Tsidulko O. Yu.
On solvability of the axial 8-index assignment problem on one-cycle permutations
P. 66–83

Shangin R. E.
A deterministic algorithm for solving the Weber problem for an n-sequentially connected chain
P. 84–96

 © Sobolev Institute of Mathematics, 2015